[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Re: low volume in syringes raises blood sugar?

> > >I find that when the syringe gets 'low' (less than 20 >units left)
> > >I seem to have problems with my sugar.  It does not >matter if the syringe
> > has been in for 12, 24, 48 or >96 hours, it is only this last bit that
> > gives me >major headaches.
> > **********
> Do you religiously twist and push/pull the plunger before filling the 
> syringe. Sounds like a lubrication problem. The other problem my be a 
> little bit of grit or dirt on the lead screw of your pump at one end.

Is it possible that the relative expansion/contraction of the cartridge
casing due to temperature changes will be less at the solid end of the
cartridge where it is constricted, compared with in the middle? Might
this not cause the plunger to have a tighter fit in those last few

mailto:email @ redacted

Insulin-Pumpers website http://www.bizsystems.com/Diabetes/